I'm 21 years old male and was diagnosed to have chronic bacterial prostatitis about a year ago.
I've been subjected to 4 different treatments in this period of time.These treatments weren't one after another.
1.antibiotic course for 4 weeks.
2.1 week of injections and 3 weeks of antibiotics.
3.1 shot of injection and 5 days of antibiotics.
4.12 days of antibiotics.
I'm still not healed and very afraid that it's getting worse slowly.I read that depressive events in the patient's life might cause the sympthoms to get worse.Well lately i've been living harsh days.
The symptoms i had over the last year are :
inablity to urinate
pain during urination,burning feeling
pain and bloating feeling in lower abdomen
bloated feeling in rectal area
continual dull pain in testicles
pain in upper thighs
pain during and after ejaculation
reduced sexual desire
dizziness,weakeness,frequent dreams,poor memory,low energy
sometimes my body temperature increases suddenly or i get such feeling
I masturbate and ejaculate 2-3 times a day.I feel like it's best to let the fluids go out rather than let them clog anything.
Q:Should i keep that habit or change it?
I also suspect that the bacteria might have got more resistant to antibiotics.
Q:Might this have really happened ? Will it change the way i should be treated?
I've already read much about the possible outcomes of the sickness when it's not treated.
Q:Still,should i really do something about it as soon as possible?
I've been wasting a lot of money on drugs,hospitals.And seeing i still suffer from it is literally takes away my will to live.
Q:Is there any kind of website or community that patients or ex-patients talk about ways to overcome this aspect of the condition?
I think i cannot be clear enough about this with the doctors i see.
Q:Is there something really spesific i should tell them so that they would actually care,see me as a suffering human being and pay attention to my condition?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?